Chan Yiu Man

Selected Publications:  

  1. Chan, Y. M., “Forecasting tourism — A sine wave time series regression approach”. Journal of Travel Research, (1993)        No. 2, pg  58-61. 
  2. Chan, Y. M. and He, X., “On the median type estimates of direction for the Von-Mises-Fisher distribution”. Biometrika, Vol  80 (1993) No. 4 pp 869-876. 
  3. Chan, Y. M., “A note on sum of dichotomous random variables”. Teaching Statistics, Vol 15, (1993), No.2, p 42. 
  4. Chan, Y. M. and He, X., “A simple and competitive estimator of location”. Statistics and Probability Letters, Vol 19, (1994)      No. 2, pp 137-142. 
  5. Chan Y. M., “Combining means and variances of r samples from the same populations” Teaching Statistics, (1994) No. 3, p.80. 
  6. Yap, A U J, Lim, C C, Neo, J C L and Chan, Y M “Margin sealing ability of three cervival restorative systems. Journal of  Dental Research,  Special, Vol. 74, (1995),  pp 476.
  7. Kini, M R and Chan, Y M “Accelerated evolution and molecular surface of venom phospholibase A2-Enzymes”. Journal of Molecular Evolution, Vol. 48, (1999), No. 2, p.125-132.

Back to the home page of Chan Yiu Man

Back to the home pages of the Department of Statistics and Applied Probability